Metrics

From
Generalized Random Coefficient Estimators of Panel Data Models: Asymptotic and Small Sample Properties by Mohamed Reda Abonazel American Journal of Applied Mathematics and Statistics. 2016, 4(2), 46-58 doi:10.12691/ajams-4-2-4
Views
13263
Html 12487
Abstract 776
24 May 2016 (publication date) through 22 April 2021 *
10.35 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7847
PDF1373
Epub1189
XML1004
PPT1867
Figures247
Tables2167
Export: 2590
RIS791
BibTex888
Endnote911
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com